MathSciNet Relay Station
MathSciNet bibliographic data
MR1292977 05C35 (05C65 90C05)
Erdős, Paul; Holzman, Ron On maximal triangle-free graphs. J. Graph Theory 18 (1994), no. 6, 585–594.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement